# SDR 9715929998

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BC50447907
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR GALLEY SERVICE DOOR AND FIRST CLASS CABIN ILLUMINATED IN FLIGHT.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
